Search Swinburne Research Bank
Home List of Titles Comments on 'The computation of wavelet-Galerkin approximation on a bounded interval'
Please use this identifier to cite or link to this item: http://hdl.handle.net/1959.3/192006
- Comments on 'The computation of wavelet-Galerkin approximation on a bounded interval'
- Zhang, Tonghua; Tian, Yu-Chu; Tade, Moses O.; Utomo, Johan
- In this letter, we identify and correct the errors in (Int. J. Numer Meth. Eng. 1996; 39:2921-2944). And we also develop clearer procedures for the computation of the connection coefficients from the wavelet-Galerkin scheme.
- Publication type
- Journal article
- International Journal for Numerical Methods in Engineering, Vol. 72, no. 2 (Oct 2007), pp. 244-251
- Publication year
- FOR Code(s)
- 01 Mathematical Sciences; 09 Engineering
- Connection coefficient; Numerical solution; Wavelet-Galerkin method
- John Wiley & Sons
- Publisher URL
- Copyright © 2007 John Wiley & Sons, Ltd.
- Peer reviewed